I'm new..

By westsidechillin Latest Activity February 25, 2013 at 11:24 pm Views 1,677 Replies 6 Likes 1

westsidechillin

I have headaches/migraines ALL THE TIME. It sucks so much. I have one right now, I want to cry because that's so bad it hurts. :( and I can't swallow pills. Anyways I'm Megan and I'm 14.

  • Report Report as inappropriate
  • Share
    Email Email
    Print Print Twitter Twitter
    Facebook Facebook

Replies (6 replies)

Add your reply Reply Down
  • dks10
    dks10 September 16, 2013 at 9:56 am   

    Hi Megan,
    CatLover is right, the migraines will get worse the longer they go untreated. I have them almost daily, but thanks to the medicine I'm on they don't last near as long and I do get some relief from them. Don't give up, we're all here to help you through it.

  • CatLoverGGma
    CatLoverGGma June 5, 2013 at 1:53 am   

    Hi westsidechillin - Sorry to hear about your pain. For my migraines I have both pills and shots - sumatriptan succinate is the generic name. You should see a neurologist, who will talk about your symptoms, do a general neurologic physical. Nothing scary. Migraines will be explained to you and your parents, then you can find out your options for meds. Shila_Anne is right, they will just get worse if left untreated. Why suffer needlessly, when a trip to the doctor can give you relief? I hope this is of some help to you. Please keep in touch with us and let us know how you are doing. If you need to talk, we're here for you.

  • Shila_Anne
    Shila_Anne May 26, 2013 at 8:51 pm   

    Yes you need to go to the doctor! They can give you a pill alternative. There is no reason for you to hurt all the time, they will just get worse the longer they go untreated.

  • chuffers244
    chuffers244 April 25, 2013 at 6:20 pm   

    Hi
    I had the same problem… I'm now 18 so iv had them for about 5 years :( my advice is go see ur GP I had to be put on triple painkillers and even codine! NB don't take too many painkillers ie everyday have a break trust me they get worse, u get a 'rebound' effect. I had to have the solvent painkillersversion because I couldn't swallow pills for ages as well they taste rough but they do help! What symptoms do u get besides headaches?? There are lots of different types :) sorry wont over load u with info! If u want any advice send me a message I'd be happy to help iv been through it too! Bye Rosie :)

  • lissa907
    lissa907 March 31, 2013 at 9:17 pm   

    Have you seen a doctor for these headaches? There are medicines they can prescribe that can be injected (Imitrex)or that dissolve under the tongue(maxalt) if you're unable to swallow medication

  • westsidechillin
    westsidechillin February 25, 2013 at 11:24 pm   

    No really sure what to do here either..